# SDR 99ZZZX4020

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331SB
- Make and model: Stbros SD330
- Aircraft serial: SH3015
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: SD3560002XJ
- Condition: Cracked
- Location: Nr 1
- Part time: 1,200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED A FUEL LEAK IN FORWARD FUEL CELL NR 1.  TROUBLESHOOTING REVEALED TANK TO BE CRACKED.  1.5 INCH LONG CRACK IN BOTTOM OF FUEL TANK.  FUEL TANK CRACKED NEAR LEFT SIDE.  AFT GRAVITY FEED ADAPTER MOUNTING FLANGE.  REPAIRED IAW SD3-30 STRUCTURAL REPAIR MANUAL AND AC 4313-1B CHAPTER 2 SECTION 4.  DOCUMENTED ON FAA FORM 337.  PERFORMED LEAK AND FUNCTIONAL CHCKS, AIRCRAFT RETURNED TO SERVICE.  (X)
